Volume 3, Issue 2 (November 2008)                   IJMSI 2008, 3(2): 1-12 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

The explicit relation among the edge versions of detour index. IJMSI. 2008; 3 (2) :1-12
URL: http://ijmsi.ir/article-1-47-en.html
Abstract:  

The vertex version of detour index was defined during the works on connected graph in chemistry. The edge versions of detour index have been introduced ecently. In this paper, the explicit relations among edge versions of detour index have been declared and due to these relations, we compute the edge detour indices for some well-known graphs.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb